# SDR ASOA201101224

- Difficulty date: June 10, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT OTBD FLANGE OF LBL 27 IS CORRODED AROUND NUTPLATE HOLE FROM FS 574 TO 621.  REMOVED FOR REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.
